Skip to content

Ask Your Doctor if the new Rat Poison is Right for You

The other day, I saw a full page ad in the SF Chronicle. It was advertising Eliquis… “For people with atrial fibrillation (AFib) not caused by a heart valve problem.”

harmacyThe idea of the ad is that, if you are considered to be at risk for stroke (virtually anyone over 50), you’re probably already on warfarin (Coumadin), which is, chemically, what is in rat poison. The rats eat the stuff, and hemorrhage internally, to death. This is “thinning the blood,” making it less prone to clot, and cause a stroke. What “They” don’t tell you is that there are two kinds of stroke, with opposite proximate causes. Yes, there is the clotting stroke, when blood id “too thick,” preventing blood from reaching a part of the brain. But there’s also the hemorrhagic, or bleeding stroke, when blood is too thin. Here, an artery in the brain just bursts, bleeds like a broken water main, and you’re brain dead in minutes. That’s what happened to my father-in-law some years ago. Yes, he was on Coumadin.

So, I want to make sure that you understand this… the alleged prevention for a clotting stroke can directly cause a bleeding stroke. These medical geniuses are trying to regulate the thinness/thickness of your blood, its ability to clot. Since everyone is a little different, and everyone is a little different day to day, this guesswork is bound to end in disaster,

Want to see “pre-disaster?” Ever see the multiple bruises on the arms of many older people? This is the effect of these blood thinners. Keep in mind that, besides the bleeding that you can see, as bruising, these folks are bleeding where you can’t see, internally. Does these seem like a healthy thing to do???

The ad goes on: “Get medical help right away if you have any of the following signs or symptoms of bleeding”poison pill

  • unexpected bleeding, or bleeding that lasts a long time, such as unusual bleeding from the gums; nosebleeds that happen often, or menstrual or vaginal bleeding that is heavier than normal
  • bleeding that is severe and you cannot control
  • red, pink or brown urine; red or black stools (looks like tar)
  • coughing up or vomiting blood or vomit that looks like coffee grinds
  • unexpected pain, swelling or joint pain; headaches; feeling dizzy or weak.”

The ad tells you to tell your doctor if you have kidney or liver problems, which means that this drug, Eliquis, attacks those organs, too.

You take this drug, or a similar drug, to prevent stroke? You take it to be healthy? Are you kidding?

adio imageWho knows exactly how thick or thin your blood should be? Your doctor? The lab? The researchers? You gotta be kidding! Who runs your whole extremely complex cardiovascular system, including how your heart beats (atrial fibrillation?) and the thickness/thinness of your blood? It is your brain and nervous system, which controls and coordinates every cell, tissue, organ and system, and adapts your body to its environment. A drug, even a new, fancy, “breakthrough” drug, cannot do that. Innate Intelligence does that, without side effects.

Get your nervous system liberated from interference, from Vertebral Subluxation Complex (VSC), so that your Innate Intelligence can express itself more fully. That includes running your cardiovascular system, and all related metabolic functions and activities. As the symbol to the left says, Healing… Health… Life… comes from Above-down, Inside-out.

Don Harte, D.C.

Corte Madera Straight Chiropractor

Liberator of Innate

3 Join the Conversation

  1. gisela says
    Jan 16, 2015 at 6:57 PM

    I take eloquis and after reading this article on blood thinners got me thinking. I too was diagnosed with AFIB and taking metroporol and eloquis. I will discuss it with my doctor.

  2. Myra Arroyo says
    Oct 05, 2016 at 4:13 PM

    My doctor just put me on Eloquis for Afib I am not happy with having started taking this stuff. I am so at odds. I need help. I feel this is not my route. Will speak to someone else. I agree with you Dr. My opinion big pharma just wants to make money and kills us off as Guinea pigs.

    • Dr Harte says
      Oct 10, 2016 at 6:42 PM

      Yes, Eloquis is dangerous. And Afib is, I believe, way over-diagnosed these days. Get your spine and nervous system checked.

Add Your Comment (Get a Gravatar)

Your Name

*

Your email address will not be published. Required fields are marked *.